Geometrical conditions for the stability of orbits in planar systems

R.A. García, A. Gasull, A. Guillamon

Research output: Contribution to journalArticleResearch

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)499-519
JournalMath. proc. Camb. Philos. Soc.
Volume129
Publication statusPublished - 1 Jan 1996

Cite this

García, R. A., Gasull, A., & Guillamon, A. (1996). Geometrical conditions for the stability of orbits in planar systems. Math. proc. Camb. Philos. Soc., 129, 499-519.